IJPAM: Volume 74, No. 3 (2012)
FUZZY ANTI-NORMED LINEAR SPACES
Department of Mathematics
Hyderabad-500004, AP, INDIA
Abstract. The aim of this paper to give the set of all -best approximations on fuzzy anti-normed spaces and prove some theorems in the sense of Vaezpour and Karimi .
Received: September 29, 2011
AMS Subject Classification: 46A30, 46S40, 46A70, 54A40
Key Words and Phrases: fuzzy anti-norms, -best approximation, -proximinal set, -chebyshev set
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395